MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGAMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS VALVE; HYDROCEPHALUS MANAGAMENT
Model Number FX804T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation.Investigation on-going.Should relevant additional information or the investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that an m.Blue plus valve (#fx804t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system caused an underdrainage.The patient underwent a revision procedure on an unspecified date.No patient complications were reported as a result of the revision procedure.The complained device was not yet returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damages of the valves were determined.Permeability test: a permeability test has shown that both valves are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The results show that the valves are operating within the specified tolerances in their respective relevant position.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection: after dismantling of the valves, organic deposits were found.Results: in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried organic deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on our investigation results, we can determine organic deposits.The deposits had no effect to the technical properties at the time of the investigation.The cause of the aforementioned functional impairment is not known to us at the time of the examination.Organic matter in the cerebrospinal fluid can influence the function temporarily and are a known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The complained device wasreturned to the manufacturer and the investigation has been completed.

Brand Name
M.BLUE PLUS VALVE
Common Device Name
HYDROCEPHALUS MANAGAMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24190048
Report Number3004721439-2026-00017
Device Sequence Number7976425
Product Code JXG
UDI-Device Identifier04041906504793
UDI-Public(01)04041906504793(11)250417(17)300415(10)20082168
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX804T
Device Catalogue NumberFX804T
Device Lot Number20082168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient Weight103 KG